# SDR SWIA202055869

- Difficulty date: November 18, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Crazed
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR WINDOW CRAZED/SCRATCHED   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED SERVICE DOOR WINDOW REF: CRJ900 AMM. 56-30-01-000-801-A01, AND 56-30-01-400-801-A01. LEAK CHECKED GOOD.
